|Publisher DOI:||10.1016/j.laa.2012.02.034||Title:||The main diagonal of a permutation matrix||Language:||English||Authors:||Lindner, Marko
|Keywords:||banded matrix;permutation;ifinite matrix;main diagonal;factorization||Issue Date:||3-May-2012||Publisher:||American Elsevier Publ.||Source:||Linear Algebra and Its Applications 3 (439): 524-537 (2013)||Journal or Series Name:||Linear algebra and its applications||Abstract (english):||By counting 1's in the "right half" of 2w consecutive rows, we locate the main diagonal of any doubly infinite permutation matrix with bandwidth w. Then the matrix can be correctly centered and factored into block-diagonal permutation matrices. Part II of the paper discusses the same questions for the much larger class of band-dominated matrices. The main diagonal is determined by the Fredholm index of a singly infinite submatrix. Thus the main diagonal is determined "at infinity" in general, but from only 2w rows for banded permutations.||URI:||http://hdl.handle.net/11420/3166||ISSN:||0024-3795||Institute:||Mathematik E-10||Type:||(wissenschaftlicher) Artikel||Funded by:||Marie-Curie Grant of the European Union||Project:||PERG02-GA-2007-224761|
|Appears in Collections:||Publications without fulltext|
Show full item record
checked on Oct 1, 2020
Add Files to Item
Note about this record
Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.